DBLP BibTeX Record 'journals/tfs/WuZ06'

@article{DBLP:journals/tfs/WuZ06,
  author    = {H.-N. Wu and
               H.-Y. Zhang},
  title     = {Reliable H$_{\mbox{;}}$ Fuzzy Control for Continuous-Time
               Nonlinear Systems With Actuator Failures},
  journal   = {IEEE T. Fuzzy Systems},
  volume    = {14},
  number    = {5},
  year      = {2006},
  pages     = {609-618},
  ee        = {http://doi.ieeecomputersociety.org/10.1109/TFUZZ.2006.876723},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}